# SDR AALA202203151904

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,661 hours, 25,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 2R INDICATES DOOR IS OPEN CABIN PRESSURE IS STABLE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
